Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorMcDougall-Bagnall, Jonathan M.
dc.contributor.authorQuick, Martyn
dc.date.accessioned2011-11-17T15:29:03Z
dc.date.available2011-11-17T15:29:03Z
dc.date.issued2011-11-15
dc.identifier.citationMcDougall-Bagnall , J M & Quick , M 2011 , ' Groups with the basis property ' , Journal of Algebra , vol. 346 , no. 1 , pp. 332-339 . https://doi.org/10.1016/j.jalgebra.2011.08.030en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 5264861
dc.identifier.otherPURE UUID: 05dba1e7-1f80-404c-830a-0d931ccb976b
dc.identifier.otherScopus: 80053383379
dc.identifier.otherORCID: /0000-0002-5227-2994/work/58054916
dc.identifier.urihttp://hdl.handle.net/10023/2044
dc.description"The first author is supported by an EPSRC Doctoral Training Grant"en
dc.description.abstractWe study finite groups for which every minimal generating set has the same cardinality. A group has the basis property if it and every subgroup satisfies this condition on minimal generating sets. We classify all finite groups with the basis property.
dc.format.extent8
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rightsThis is the author's version of an article published in Journal of Algebra. The published version (c) Elsevier is available from http://www.sciencedirect.comen
dc.subjectGenerating setsen
dc.subjectFinite groupsen
dc.subjectBasis propertyen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleGroups with the basis propertyen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.School of Mathematics and Statisticsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1016/j.jalgebra.2011.08.030
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record